# SDR AUS20031246

- Difficulty date: November 28, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 0106R2
- Condition: Failed
- Location: Autopilot System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT ROLL SERVO FAULTY.
